Previous |  Up |  Next


Title: Fragmenty z matematiky stredoveku (Slovak)
Author: Strečko, Vladimír
Language: Slovak
Journal: Rozhledy matematicko-fyzikální
ISSN: 0035-9343 (print)
Volume: 89
Issue: 2
Year: 2014
Pages: 18-30
Summary lang: English
Category: history
Summary: The article presents fragments of mathematics in Middle Ages. (English)
Date available: 2017-05-05T06:41:50Z
Last updated: 2017-05-05
Stable URL:


Files Size Format View
Rozhledy_089-2014-2_4.pdf 491.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo